My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

how can i thicken my blood?

I take ibuprofen regularly for headaches.

Im tryin to finish a back tattoo and am bleeding too much to have it done.

If the ibuprofen is the issue, how long do I have to be off it?

Or is there something I can take to counteract the blood thinning qualities of the ibuprofen?

Related Topics: Headache, Ibuprofen, Tattoo
 

Answers From Experts & Organizations (1)

Primary Care
4,996 Answers
29,593 Helpful Votes
404 Followers
A.

No....if you are having bleeding issues, it would be best to consult your medical provider and have a few blood tests first. There is really no way to "thicken" your blood.

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

1 of 3 found this helpful